Doctor insights on:
Period After Going Off The Pill
I had started the pill 9 days before my period started but I started and it is just like my actual period even after 2 days if I continue to take the pill will I still not have my next period so I will not be on it when I go down south?
Period on pill: hello ~ I find this question challenging. Or it is written in an arcane code! What does " going South mean"? If its literal how would I know if I am not your travel agent!? :-)) I'll try! If u started the pill 9d before=day 21 ENDO is degenerating and low dose BCP may not have enough estrogen to stop it and prevent period. SO u will have period,as you did but NEW cycle now begins on old day 21/mo ...Read more
I am two days late for my period. When I wipe after going to the bathroom it's a brown color and slimy looking. This is my first month off the pill. ?
Week after period I'm going on 3 weeks have the bleeding. 5 1/2 years ago on the pill but I got off it, I would not have period, been irregular since.
Several....: You might have underlying problem...like PCOD, which manifests with pear shape wt gain, infertility, hirsutism etc. Low grade infection is a possibility. Other causes of ovarian dysfunction associated with heavy/scnt bleeding,prolonged bleeding. The most important condition to be considered for your age is...pregnancy and miscarriage. ...Read more
Breakthrough bleed: common and varies with age and hormonal fluctuations. ...Read more
Depends: If you started the pill on the first day of your period, you are protected fully in the first cycle. If you did a sunday start, the pill is not fully effective and you should not assume that you are protected. ...Read more
I stopped taking the pill after 5 years; how long is normal to wait for your first natural period? And when is it a time to take a test if still late?
Varies: Some texts will report that it can take up to a year to have a regular cycle. But, you should have a period (in any capacity) within a few months. If you have absolutely no bleeding/period for more than 2 months after stopping, i would recommend you see your physician. It still may be normal, but i would recommend checking at that point. ...Read more
Period on the pill: Yes. The simple answer would be yes, especially in the first month on the pill. The period, in this instance, is usually less than normal in intensity and duration. One would also have to wonder, in a rare scenario, if the birth control was strong enough or appropriately suppressing ovulation. ...Read more
I stopped taking the pill 3 months ago. My first period was normal, the one after came early & was short & now i'm very late. What should I do?
- Talk to a doctor live online for free
- Getting pregnant after going off the pill
- First period after coming off the pill very heavy clots
- Increased leukorrhea after going off the pill
- Ask a doctor a question free online
- Is extreme cramping during a period after stopping the pill normal for women?
- Periods after coming off the micronor mini pill for a month
- Can the morning after pill make your period late?
- When will my period goes off after depo-provera shot
- Missed period after going off the pill